# SDR DALA2015030401828

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STRINGER FROM STA 1445 TO 1500 LBL 13 CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. R & R AT STA 1445 -1500, LBL 13 IAW SRM.
